# SDR DALA2022042002745

- Difficulty date: April 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 53,135 hours, 36,175 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER WING SURFACE AT STA 300, STR 2.5 RIGHT WING. REMOVED CORROSION BY BLENDING AT STA 266 STR 4. MAPPED AREA AFTER BLENDING USING A 1/2" GRID. AREA FOUND TO BE OUT OF LIMITS PER B717 SRM 51-10-04 AND B717 SRM 57-10-01-1A-1 FIG 113 SHEET 3. PERFORMED HFEC IAW MD-BOEING NDT 06-10-01.001 FOUND BLENDED FASTENER. NO OTHER DEFECTS NOTED. PERFORMED UT MEASURE IAW MD-BOEING NDT SPM PART 4 04-10-01. COMPLIED WITH ER/A 598797-14 SECTION 1 TIME-LIMITED REPAIR. (LP #2197933)
